MathSciNet Relay Station
MathSciNet bibliographic data
MR1178142 35L70 (35B65 73F15)
Kawashima, S.; Shibata, Y. Global existence and exponential stability of small solutions to nonlinear viscoelasticity. Comm. Math. Phys. 148 (1992), no. 1, 189–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement